JournalsrsmupVol. 128pp. 109–130

Une construction de BdR+B^+_{\mathrm {dR}}

  • Pierre Colmez

    Université Pierre et Marie Curie, Paris, France
Une construction de $B^+_{\mathrm {dR}}$ cover
Download PDF


We prove that algebraic numbers are dense in BBdR+B^+_{\mathrm {dR}} and describe the topology induced by that of BdR+B^+_{\mathrm {dR}} in terms of higher differentials.

Cite this article

Pierre Colmez, Une construction de BdR+B^+_{\mathrm {dR}}. Rend. Sem. Mat. Univ. Padova 128 (2012), pp. 109–130

DOI 10.4171/RSMUP/128-6